Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 53, NWS State College, PA

June 4, 2007Warren County, Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at Jun 4, 2007, 6:29 PM EDT for Warren County, Pennsylvania. It was in force for 61 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 4, 2007, 6:29 PM EDT (22:29 UTC)
Expired
Jun 4, 2007, 7:30 PM EDT
In force
61 min
Issued by
NWS State College, PA
Area
Counties, with a storm outline in the text

County Warren County, PA

The radar

The Buffalo radar (KBUF), 124 km from the middle of the area, began a volume at 22:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 10.5 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 12:00Z on 2007-06-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 12:00Z on 2007-06-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 46 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
498 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
46 m²/s²
0-3 km storm-relative helicity
112 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KCTP 042230
SVRCTP
PAC123-042330-
/O.NEW.KCTP.SV.W.0053.070604T2229Z-070604T2330Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
629 PM EDT MON JUN 4 2007

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL AND NORTHEASTERN WARREN COUNTY IN NORTH CENTRAL 
  PENNSYLVANIA...

* UNTIL 730 PM EDT

* AT 628 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  YOUNGSVILLE...OR 10 MILES SOUTHWEST OF WARREN...AND MOVING
  NORTHEAST AT 25 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  WARREN AROUND 645 PM EDT...
  RUSSELL AROUND 655 PM EDT...
  SCANDIA AND KINZUA DAM AROUND 700 PM EDT...

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 6...ROUTE 62.

VERY HEAVY RAIN WILL ALSO OCCUR WITH THIS SEVERE THUNDERSTORM...WHICH
COULD FLOOD LOW LYING AREAS QUICKLY AND COVER ROADS WITH WATER. DO
NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS SEVERE 
THUNDERSTORM. MOVE INDOORS IMMEDIATELY REMEMBER...IF YOU CAN HEAR 
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

SEVERE THUNDERSTORMS CONTAIN DAMAGING WINDS 58 MPH OR STRONGER...OR
HAIL THREE QUARTERS OF AN INCH OR LARGER. SEEK SHELTER INSIDE A
STURDY LOCATION NOW.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.

LAT...LON 4184 7939 4175 7935 4185 7894 4200 7893
      4199 7906

$$

FORECASTER: LAMBERT/GARTNER/CONNELLY
1 follow-up statement
000 
WWUS51 KCTP 042305
SVSCTP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
702 PM EDT MON JUN 4 2007

PAC123-042330-
/O.CON.KCTP.SV.W.0053.000000T0000Z-070604T2330Z/
WARREN PA-
702 PM EDT MON JUN 4 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM EDT
FOR NORTHEASTERN WARREN COUNTY...

AT 702 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS 
LOCATED 4 MILES EAST OF WARREN...MOVING NORTHEAST AT 25 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
SCANDIA AND KINZUA DAM AROUND 710 PM...AND OVER RURAL NORTHEASTERN 
WARREN COUNTY AT 720 PM EDT.

IN ADDITION TO LARGE...PENNY DIAMETER HAIL AND DAMAGING 
WINDS...FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS 
STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER 
ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE 
ENOUGH TO BE STRUCK BY LIGHTNING.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.

LAT...LON 4184 7939 4175 7935 4185 7894 4200 7893
      4199 7906

$$

FORECASTER: LAMBERT/GARTNER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 3:11 PM EDT, 3 hours 18 minutes earlier.

Area forecast discussion, Jun 4, 3:11 PM EDT, 3 hours 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
311 PM EDT MON JUN 4 2007

.SYNOPSIS...
THE REMNANTS OF TROPICAL STORM BARRY WILL MOVE INTO NEW ENGLAND
LATER TODAY...THEN AN UPPER LEVEL LOW PRESSURE SYSTEM WILL
IMMEDIATELY MOVE IN FROM THE WEST. A COLD FRONT PUSHES THROUGH ON
TUESDAY BRINGING TEMPERATURES DOWN WELL BELOW NORMAL BY LATE TUE.

TEMPERATURES WILL WARM TO WELL ABOVE NORMAL AGAIN BY FRIDAY...AS A
VERY DEEP STORM SYSTEM LIFTS NE AND PULLS A WARM FRONT ACROSS THE
REGION ON THU. THIS STORM SYSTEM WILL PULL A COLD FRONT ACROSS THE
AREA FRIDAY NIGHT/SATURDAY.

&&

.NEAR TERM /THROUGH TONIGHT/...
OPEN CELLULAR CONVECTION IN PROGRESS THROUGHOUT OHIO AND SPREADING
OVER THE BORDER INTO WESTERN PA AS 5H LOW DRIFTS EASTWARD. EXPECT
MOST OF THIS ACTIVITY TO DIMININISH BY MID EVENING AFTER SUNSET AS
LAPSE RATES DECREASE AND INSOLATION IS LOST...BUT SOME ADDITIONAL
ISOLATED ACTIVITY CANNOT BE RULED OUT OVERNIGHT AS LOBES OF
VORTICITY CIRCULATE AROUND THE FILLING AND SLOWLY MOVING UPPER LOW
CENTER OVER NRN LAKE SUPERIOR BY 12Z TUE.

&&

.SHORT TERM /TUESDAY THROUGH TUESDAY NIGHT/...
MOST OF THE COLD AIR ADVECTION IN THE BOUNDARY LAYER TAKES PLACE
TUESDAY AS THE SFC COLD FRONT FINALLY CROSSES THE COMMONWEALTH.
THIS WILL CREATE A SHOWERY DAY FOR MOST ALONG WITH BREEZY
POSTFRONTAL CONDITIONS.

UNSEASONABLY STRONG THE HIGH PRESSURE BUILDS IN QUICKLY TUE NIGHT...
AND MOS TEMPS DROP INTO THE MID 30S IN THE NORTHLANDS.

&&

.LONG TERM /WEDNESDAY THROUGH MONDAY/...
WED WILL START OFF ON THE COLD SIDE...WITH TEMPS IN THE 30S IN
SOME SPOTS ACROSS THE N...AS HIGH PRESSURE BUILDS IN...AND WINDS
WILL BE ON THE LIGHT SIDE. TOOK OUT MENTION OF SHOWERS...AIRMASS
WILL BE TOO DRY. TEMPS WILL WARM SOME LATE IN THE DAY...BUT DID
SHADE A LITTLE LOWER THAN MAV.

FOR WED NIGHT...ANOTHER COOL NIGHT.

VERY STRONG WARM ADVECTION SETS IN THU AND THU NIGHT. TOOK OUT
SHOWERS FOR THU NIGHT. VERY DEEP LOW FCST OVER THE PLAINS...
MREFS HAVE IT 4 STANDARD DEVIATIONS BELOW NORMAL.

IT WILL BE HOT AND HUMID ON FRIDAY. TIMING IS SUCH...THAT STRONG
TO SEVERE STORMS WILL BE POSSIBLE ACROSS FAR NW BY LATE AFT.
FURTHER EAST...THERE COULD BE SOME STRONG STORMS...MAINLY ACROSS
THE HIGHER ELEVATIONS DURING THE LATE AFTERNOON AND EVENING...AS
WIND SHIFT LINE FORMS WITH LEE TROUGH. HAVE TO WATCH THIS
SITUATION...THIS IS OFTEN THE SET UP FOR A MODERATE ROUND OF
SEVERE...AND NEAR RECORD HEAT.

EXPECT SOME SHOWERS AND STORMS INTO AT LEAST SATURDAY MORNING...
AS FRONT SLOWS.

EXPECT SATURDAY NIGHT INTO MONDAY NIGHT TO BE DRY...WITH HIGH TO
THE NORTH. GFS HINTS AT SOME CLDS AND MOISTURE TO WORK TOWARD
PA...BUT HPC HAS FRONT WELL TO THE SOUTH...SO WENT WITH A DRY FCST
FOR NOW.

&&

.AVIATION /19Z MONDAY THROUGH SATURDAY/...
GRADUAL IMPROVEMENT OCCURRING AT ALL SITES LATE THIS AFTERNOON BUT
WITH SCT SHRA AS COLD AIR ALOFT CREATES INSTABILITY SHOWERS OVER
WESTERN PORTIONS LATE THIS AFTERNOON AND EVENING.

A COLD FRONT WILL BRING BREEZY CONDITIONS WITH THE CHANCE OF
SHOWERS AND THUNDERSHOWERS ON TUESDAY. GOOD FLYING CONDITIONS
APPEAR LIKELY WEDNESDAY AND THURSDAY...AS HIGH PRESSURE PROVIDES
LIGHT WINDS AND MOSTLY CLEAR SKIES. SCATTERED SHOWERS/
THUNDERSTORMS BECOME A POSSIBILITY AGAIN BY FRIDAY AS A COLD FRONT
PUSHES INTO THE STATE.

&&

.HYDROLOGY...
A MUCH NEEDED RAIN FELL OVERNIGHT. NO EXTREME VALUES...AND DRY
CONDITIONS ALLOW RAIN TO SOAK IN.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...MARTIN
NEAR TERM...DEVOIR
SHORT TERM...DEVOIR
LONG TERM...MARTIN
AVIATION...DEVOIR
HYDROLOGY...MARTIN
Hazardous weather outlook, Jun 4, 4:55 AM EDT, 13 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
455 AM EDT MON JUN 4 2007

PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046-049>053-
056>059-063>066-050900-
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-
JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING-
SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-
ADAMS-YORK-LANCASTER-
455 AM EDT MON JUN 4 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Jun 4, 12:51 PM EDT, 5 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1251 PM EDT MON JUN 04 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0650 PM     HAIL             1 NE LEWISTOWN          40.61N 77.56W
05/31/2007  M1.50 INCH       MIFFLIN            PA   TRAINED SPOTTER

            LARGE HAILSTONES THE SIZE OF WALNUTS FELL FOR ABOUT 30
            MINUTES IN THE GLENWOOD AREA 1 1/2 MILES NORTHEAST OF
            LEWISTOWN ON U.S. 522.

&&

VGC
Special weather statement, Jun 4, 4:28 PM EDT, 2 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
428 PM EDT MON JUN 4 2007

PAZ017-024-025-042130-
BLAIR-CAMBRIA-CLEARFIELD-
428 PM EDT MON JUN 4 2007

...STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN CAMBRIA...NORTHERN
BLAIR AND SOUTHERN CLEARFIELD COUNTIES THROUGH 530 PM EDT...

AT 426 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES SOUTH OF
PUNXSUTAWNEY TO 13 MILES NORTH OF EBENSBURG TO 3 MILES EAST OF
NANTY-GLO...MOVING NORTHEAST AT 30 MPH.

THE THUNDERSTORMS WILL BE NEAR WESTOVER...PRINCE GALLITZIN STATE PARK
AROUND 445 PM...IRVONA...GLEN HOPE AROUND 500 PM...OSCEOLA MILLS...
CURWENSVILLE AROUND 515 PM...WOODLAND AND WALLACETON AROUND 530 PM.

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...
I-80 BETWEEN MILE MARKERS 117 AND 128...I-99 BETWEEN MILE MARKERS 39
AND 46.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 219...ROUTE
322.

A 10 TO 15 MINUTE PERIOD OF HEAVY RAIN WILL FALL FROM THESE
STORMS...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL
ROADSIDE DITCHES.

WIND GUSTS TO 40 MPH AND SMALL...PEA SIZE HAIL ARE POSSIBLE WITH
THESE STORMS.

EXPECT OCCASIONAL...DANGEROUS CLOUD TO GROUND LIGHTNING FROM THESE
STORMS. DO NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.

FORECASTER: LAMBERT
Special weather statement, Jun 4, 5:13 PM EDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
513 PM EDT MON JUN 4 2007

PAZ004-042215-
WARREN-
513 PM EDT MON JUN 4 2007

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN WARREN COUNTY...

AT 507 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 10 MILES SOUTHWEST OF WARREN...MOVING EAST AT 45
MPH.

THE THUNDERSTORM WILL BE NEAR SHEFFIELD AROUND 520 PM AND KINZUA DAM
AROUND 525 PM.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 6...STATE
ROAD 59.

WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.

FORECASTER: GARTNER
Special weather statement, Jun 4, 5:35 PM EDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
535 PM EDT MON JUN 4 2007

PAZ004-042300-
WARREN-
535 PM EDT MON JUN 4 2007

...STRONG THUNDERSTORMS WILL AFFECT MAINLY THE CENTRAL AND
NORTHWESTERN PORTIONS OF WARREN COUNTY THROUGH 7 PM EDT...

AT 530 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES SOUTHWEST
OF UNION CITY...TO NEAR HYDETOWN...AND 12 MILES NORTH OF OIL
CITY...MOVING NORTHEAST AT 25 MPH.

THE THUNDERSTORMS WILL BE NEAR GRAND VALLEY AROUND 545 PM...
TIDIOUTE...SPRING CREEK AROUND 600 PM...YOUNGSVILLE...LOTTSVILLE
AROUND 615 PM...SUGAR GROVE...SHEFFIELD AROUND 630 PM...WARREN AND
RUSSELL AROUND 645 PM.

ANOTHER THUNDERSTORM NEAR SHEFFIELD COULD PRODUCE BRIEF WIND GUSTS
TO 35 MPH BEFORE MOVING OUT OF THE SOUTHEAST PART OF THE COUNTY BY 6
PM.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 6...ROUTE
62...STATE ROAD 59.

WIND GUSTS TO 50 MPH AND HAIL UP TO ONE HALF INCH IN DIAMETER ARE
POSSIBLE WITH THESE STORMS.

FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING WAS OCCURRING WITH
THIS LINE OF THUNDERSTORMS. DO NOT SEEK SHELTER UNDER TREES WHEN
LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.

FORECASTER: LAMBERT/GARTNER
Special weather statement, Jun 4, 5:58 PM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
558 PM EDT MON JUN 4 2007

PAZ005-010-042330-
ELK-MCKEAN-
558 PM EDT MON JUN 4 2007

...SEVERAL STRONG THUNDERSTORMS WILL AFFECT CENTRAL ELK AND MCKEAN
COUNTIES THROUGH 730 PM EDT...

AT 554 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES NORTHWEST OF
KANE TO 11 MILES NORTHWEST OF RIDGWAY TO 13 MILES NORTHWEST OF
DUBOIS...MOVING NORTHEAST AT 25 MPH.

THE THUNDERSTORMS WILL BE NEAR MARSHBURG...WESTLINE AROUND 615 PM...
WILCOX...MOUNT JEWETT AROUND 630 PM...ST. MARYS...KINZUA BRIDGE STATE
PARK AROUND 645 PM...SMETHPORT...REW AROUND 700 PM...PORT ALLEGANY
AND NORWICH AROUND 715 PM.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 6...ROUTE
219...STATE ROAD 46...STATE ROAD 59...STATE ROAD 66...STATE ROAD
120...STATE ROAD 255...STATE ROAD 446.

A 10 TO 15 MINUTE PERIOD OF HEAVY RAIN WILL FALL FROM THESE
STORMS...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL
ROADSIDE DITCHES.

WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.

ALSO EXPECT OCCASIONAL...DANGEROUS CLOUD TO GROUND LIGHTNING FROM
THESE STORMS. DO NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.

FORECASTER: LAMBERT/CONNELLY/GARTNER

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.